Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 46, NWS Las Vegas, NV

July 28, 2014Clark County, Nye County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jul 28, 2014, 10:49 AM PDT for Clark County, Nye County, Nevada. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2014, 10:49 AM PDT (17:49 UTC)
Expired
Jul 28, 2014, 2:45 PM PDT
In force
4 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 84 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 12:10 PM PDTFLASH FLOOD2 Sse Mt. Charleston, NVCLARK COUNTY FIRE AND CITY OF LAS VEGAS FIRE HAVE CONDUCTED WELLNESS CHECKS ON RAINBOW SUBDIVISION RESIDENTS AND HOMES. ALL RESIDENTS REPORTED SAFE AND SHELTERING IN PLACE. SIX HOMES WERE DEEMED DAMAGED, WITH TWO HAVING SIGNIFICANT DAMAGE.
Jul 28, 12:10 PM PDTFLASH FLOOD2 Sse Mt. Charleston, NVRAINBOW CANYON ACCESS ROAD WAS DAMAGED AND UTILITY LINES WERE DAMAGED. 112 CUSTOMERS HAD NO WATER DUE TO A PIPE THAT WAS DAMAGED.
Jul 28, 12:10 PM PDTFLASH FLOOD2 Sse Mt. Charleston, NVRUNOFF AND DEBRIS 5 FEET DEEP RUNNING DOWN RAINBOW CANYON ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WGUS55 KVEF 281749
FFWVEF
NVC003-023-282145-
/O.NEW.KVEF.FF.W.0046.140728T1749Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1049 AM PDT MON JUL 28 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 245 PM PDT

* AT 1046 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR FLETCHER VIEW CAMPGROUND...
  OR NEAR MT. CHARLESTON. THE STORM PRODUCING FLASH FLOODING WAS   
  NEARLY STATIONARY OVER THE CARPENTER ONE BURN AREA. 

* LOCATIONS IMPACTED INCLUDE...
  MT. CHARLESTON...FLOYD LAMB PARK...FLETCHER VIEW CAMPGROUND...KYLE
  CANYON CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP
  CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND   
  MCWILLIAMS CAMPGROUND AND RAINBOW CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS WILL 
RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND 
DOWNSTREAM OF THE BURN AREA.

&&

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH
5 follow-up statements
281 
WGUS75 KVEF 281819
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1119 AM PDT MON JUL 28 2014

NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1119 AM PDT MON JUL 28 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM PDT FOR
EXTREME SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...

AT 1113 AM PDT...TRAINED WEATHER SPOTTERS REPORTED SIGNIFICANT 
FLOODING IN THE RAINBOW CANYON SUBDIVISION. THUNDERSTORMS PRODUCING 
FLASH FLOODING CONTINUED TO DEVELOP OVER THE WARNED AREA IN THE 
SPRING MOUNTAINS. 

LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...FLOYD LAMB PARK...FLETCHER VIEW 
CAMPGROUND...KYLE CANYON CAMPGROUND...MARY JANE FALLS 
CAMPGROUND...HILLTOP CAMPGROUND...MAHOGANY GROVE 
CAMPGROUND...DOLOMITE CAMPGROUND AND MCWILLIAMS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS 
WILL RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND 
DOWNSTREAM OF THE BURN AREA. FLOODING IS POSSIBLE IN AREAS OUTSIDE 
THE BURN AREA AS WELL.

&&

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH
871 
WGUS75 KVEF 281826
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 28 2014

NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1126 AM PDT MON JUL 28 2014

...FLASH FLOOD EMERGENCY FOR RAINBOW CANYON AND CARPENTER ONE BURN 
AREA...

AT 1122 AM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. RAINFALL RATES HAVE 
BEEN INCREASING IN THE AREA LEADING TO THE POTENTIAL FOR 
CATASTROPHIC FLOODING IN RAINBOW CANYON. 

THIS IS A FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL NYE AND
WEST CENTRAL CLARK COUNTIES.

LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER 
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP 
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND 
MCWILLIAMS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

HEAVY RAIN IS FALLING ON THE CARPENTER ONE BURN AREA. WATER LEVELS 
WILL RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND 
DOWNSTREAM OF THE BURN AREA.

THIS IS A LIFE THREATENING SITUATION. TAKE ACTION NOW TO SAVE YOUR
LIFE!

&&

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH
159 
WGUS75 KVEF 281928
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1228 PM PDT MON JUL 28 2014

NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
1228 PM PDT MON JUL 28 2014

...FLASH FLOOD EMERGENCY CONTINUES FOR RAINBOW CANYON AND CARPENTER 
ONE BURN AREA UNTIL 245 PM PDT...

AT 1219 PM PDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN 
THE RAINBOW CANYON SUBDIVISION IN KYLE CANYON. DEBRIS FIVE FEET DEEP 
WAS RUNNING DOWN A ROAD. THUNDERSTORMS HAD MOVED OUT OF THE AREA BUT 
RUNOFF WILL CONTINUE FROM THE HEAVY RAIN EARLIER. FURTHER STORM 
DEVELOPMENT IS ALSO POSSIBLE.  

LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER 
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP 
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND 
MCWILLIAMS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH
534 
WGUS75 KVEF 282028
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
128 PM PDT MON JUL 28 2014

NVC003-023-282145-
/O.CON.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
128 PM PDT MON JUL 28 2014

...FLASH FLOOD EMERGENCY CONTINUES FOR RAINBOW CANYON AND THE 
CARPENTER ONE BURN AREA...

AT 122 PM PDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT FLASH 
FLOODING IN THE RAINBOW CANYON AREA. DEBRIS FLOW UP TO FIVE FEET 
DEEP HAS BEEN REPORTED AND SOME ROADS HAVE BEEN WASHED OUT. 

THIS IS A FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL NYE AND
WEST CENTRAL CLARK COUNTIES.

LOCATIONS IMPACTED INCLUDE...
MT. CHARLESTON...RAINBOW CANYON...KYLE CANYON CAMPGROUND...FLETCHER 
VIEW CAMPGROUND...MARY JANE FALLS CAMPGROUND...HILLTOP 
CAMPGROUND...MAHOGANY GROVE CAMPGROUND...DOLOMITE CAMPGROUND AND 
MCWILLIAMS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.

EMERGENCY MANAGEMENT PERSONNEL ARE STRONGLY ADVISING AGAINST TRAVEL
IN THE WARNING AREA TO BETTER FACILITATE CURRENT EMERGENCY
OPERATIONS. THIS IS A VERY DANGEROUS AND LIFE THREATENING SITUATION.
MANY ROADWAYS IN THE WARNING AREA ARE IMPASSIBLE DUE TO FLASH
FLOODING.

RESIDENTS SHOULD EVACUATE IF RISING WATER APPROACHES. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. MOST FLASH FLOOD
DEATHS OCCUR WHEN DRIVERS ATTEMPT TO CROSS FLOODED ROADS. TURN
AROUND...DONT DROWN!

&&

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH
874 
WGUS75 KVEF 282139
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
239 PM PDT MON JUL 28 2014

NVC003-023-282146-
/O.EXP.KVEF.FF.W.0046.000000T0000Z-140728T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-NYE NV-
239 PM PDT MON JUL 28 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 245 PM PDT FOR EXTREME
SOUTH CENTRAL NYE AND WEST CENTRAL CLARK COUNTIES...

THERE HAS BEEN NO RAINFALL IN THE AREA FOR A WHILE. ADDITIONAL 
RUNOFF INTO THE RAINBOW CANYON AREA IS NOT LIKELY AT THIS TIME AND 
THE WARNING WILL EXPIRE AS SCHEDULED. HOWEVER...THERE IS STILL 
POTENTIAL FOR ADDITIONAL STORMS TO DEVELOP THIS AFTERNOON AND EARLY 
EVENING AND A FLASH FLOOD WATCH REMAINS IN EFFECT. 

LAT...LON 3615 11597 3650 11546 3630 11523 3613 11550
      3600 11549 3594 11574

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 10:10 AM PDT, 39 minutes earlier.

Area forecast discussion, Jul 28, 10:10 AM PDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1010 AM PDT MON JUL 28 2014

.SYNOPSIS...SCATTERED THUNDERSTORMS WITH HEAVY RAIN POSSIBLE TODAY.
HEAVY RAIN WILL LIKELY LEAD TO AREAS OF FLASH FLOODING. MONSOON
MOISTURE WILL REMAIN IN PLACE MOSTLY ACROSS NORTHWEST ARIZONA AND
SOUTHERN NEVADA THROUGH THE WEEK LEADING TO A CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&

.UPDATE...NO SIGNIFICANT CHANGES PLANNED TO THE FORECAST AS THE
LATEST OBSERVATIONS AND GUIDANCE SUPPORT THE TRENDS DETAILED IN THE
PREVIOUS DISCUSSION. HIGH RES MODELS INDICATE THE MOST ACTIVE AREA
FOR ORGANIZED CONVECTION WILL BE CLARK COUNTY NORTHWARD AS A LARGE
CIRCULATION CURRENTLY LIFTING OUT OF NORTHERN BAJA MOVES OVER
SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA BY THIS AFTERNOON. THE
FLASH FLOOD WATCH FOR THE ENTIRE AREA IS WARRANTED BUT WE MAY SEE
LESS CONVECTIVE ACTIVITY OVER SOUTHERN SAN BERNARDINO AND MOHAVE
COUNTIES.
&&

.PREV DISCUSSION...
405 AM PDT MON JUL 28 2014

.SHORT TERM...THROUGH WEDNESDAY NIGHT...
AT THIS EARLY HOUR, SCATTERED THUNDERSTORMS ARE OCCURRING OVER PARTS
OF LAS VEGAS EXTENDING EAST INTO THE LAKE MEAD NATL RECREATION AREA
AND NORTH INTO LINCOLN COUNTY. ONE CELL NEAR NELLIS AFB HAS DUMPED
AROUND A QUARTER OF AN INCH SINCE 3 AM.

DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA
FROM 9 AM - 9 PM TODAY AS ALL THE INGREDIENTS SEEM TO BE COMING
TOGETHER. THE TRIGGERS WILL BE RESIDUAL MCV OVER THE WESTERN MOJAVE
DESERT WHICH IS PROGGED TO SLOWLY LIFT NORTH THROUGH CENTRAL
CALIFORNIA. THIS FEATURE WILL HELP ORGANIZE DEVELOPMENT IN INYO,
INCLUDING THE EAST SLOPES OF THE SOUTHERN SIERRA. SECONDARY FEATURE
IS ONE THAT THE MODELS HAVE BEEN CONSISTENTLY SHOWING FOR TWO DAYS
NOW. THAT IS THE SHORTWAVE/PV ANOMALY OVER NORTHERN BAJA THAT IS
PROGGED TO MOVE NORTH UP THE COLORADO RIVER VALLEY HELPING ORGANIZE
STORMS OVER NORTHWEST ARIZONA, SOUTHERN NEVADA AND EASTERN SAN
BERNARDINO COUNTY. NAM BUFR SOUNDINGS INDICATE SIMILAR PRECIPITABLE
WATER TO YESTERDAY, OR ABOUT 150-200 PERCENT OF NORMAL WITH LIFTED
INDICES -2 TO -4. AFTER TODAY, MODELS STILL SHOW A SHIFT NORTH IN
ACTIVITY TUESDAY WITH A SHIFT BACK SOUTH WITH A LEAST A SLIGHT
CHANCE OF STORMS FOR THE HIGHER TERRAIN OF THE MOJAVE DESERT
WEDNESDAY.

.LONG TERM...THURSDAY THROUGH MONDAY.

THURSDAY BASICALLY LOOKS LIKE AN EXTENSION OF WHAT MAY BE AROUND ON
WEDNESDAY. A RIDGE ALOFT REMAINS CENTERED OVER EASTERN
ARIZONA/WESTERN NEW MEXICO KEEPING THE AREA IN A SOUTHWEST FLOW.
LI'S ARE SHOWN TO BE FAIRLY STABLE PER THE GFS AND WHATEVER
INSTABILITY AND MID-LEVEL MOISTURE THAT WOULD BE SUFFICIENT TO
TRIGGER CONVECTION REMAINS CONFINED TO THE FAR NORTHERN CWFA AND FAR
EASTERN MOHAVE COUNTY. WE HAVE KEPT IN A SLIGHT CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS THERE. OTHERWISE EXPECT DRY CONDITIONS
WITH TEMPS AT OR A LITTLE ABOVE NORMAL. AT THIS POINT, FRIDAY DOES
NOT APPEAR TO BE TOO DIFFERENT FROM THURSDAY WITH THE GREATEST RISK
FOR AFTERNOON AND EVENING THUNDERSTORMS IN THE SAME AREAS. OTHERWISE
IT SHOULD ONCE AGAIN BE DRY WITH TEMPS AT OR ABOVE NORMAL.

THE REAL PERIOD OF INTEREST IS FROM FRIDAY NIGHT THROUGH SUNDAY
NIGHT AS WHAT APPEARS TO BE EITHER AN INVERTED TROUGH OR JUST SOME
SORT OF VORTICITY MAX OR LOBE FLOATS AROUND THE RIDGE AND HEADS
ACROSS THE LOWER COLORADO RIVER VALLEY ON FRIDAY NIGHT OR SATURDAY
MORNING BEFORE EVENTUALLY HEADING NORTH. THE TIMING ON THIS FEATURE
VARIES BETWEEN THE ECMWF, GFS AND GEM BUT THEY ALL SHOW IT. GIVEN
THE REASONABLE MODEL AGREEMENT OF THIS TRIGGER FEATURE AS WELL AS
THE INCREASE IN MOISTURE SHOWN TO PUSH IN WITH PWATS OFF THE GFS
PROGGED TO EXCEED A JUICY 1.50 INCHES AND SUFFICIENT INSTABILITY AND
CAPE, ESPECIALLY BY SUNDAY, I HAVE GONE AHEAD AND INCREASED POPS
ACROSS THE AREA. THE MAIN CONCERN WILL BE HOW MUCH CLOUD COVER
ULTIMATELY COMES UP, AS THIS COULD LIMIT HEATING AND JUST RESULT IN
MORE SHOWERS AND LOW-GRADE THUNDERSTORMS. ON THE OTHER HAND, THE
MOISTURE WILL BE PLENTIFUL, AND IF MORE POTENT STORMS GET GOING, THE
RISK FOR FLASH FLOODING WILL BE GREATER. THE PRESENCE OF THIS
INVERTED TROUGH OR VORTICITY MAX OR LOBE WILL COULD ALSO FAVOR
CONVECTION DEVELOPING AT NIGHT. I DID GO AHEAD AND ALSO RAISE
DEWPOINTS AND LOWERED MAX TEMPS A COUPLE OF DEGREES ESPECIALLY ON
SUNDAY.

THE GFS IS SLOWER TO BRING IN THIS FEATURE AND THUS EJECT IT
COMPARED TO THE ECMWF. AS A RESULT, WE MAINTAINED THE PROSPECTS FOR
THUNDERSTORMS OVER MORE OF THE AREA ON MONDAY IN CASE IT IS SLOWER
TO MOVE OUT. HOWEVER, WE SHOULD SEE A DOWNWARD TREND STARTING ON
MONDAY IN THE AMOUNT OF THUNDERSTORMS AROUND AND WITH MORE HEATING
SEE TEMPS GET BACK CLOSER TO NORMAL.
&&

.AVIATION...FOR MCCARRAN...THUNDERSTORMS GENERALLY NORTH/NORTHEAST
OF THE LAS VEGAS VALLEY TERMINALS THIS MORNING. MORMON MESA/BEATTY
CORRIDORS MOST IMPACTED. ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE
REMINDER OF THE AFTERNOON/EVENING WILL IMPACT ALL CORRIDORS.
THUNDERSTORMS WILL BRING ERRATIC GUSTY WINDS...HEAVY RAIN AND LOWER
CIGS AT TIMES.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED AREAWIDE
TODAY. EXPECT ERRATIC GUSTY WINDS...VERY HEAVY RAIN AND LOWER
CEILINGS IN AND NEAR THUNDERSTORMS.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED
LATER TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&

UPDATE...ADAIR
PREV DISCUSSION...PIERCE/STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:15 PM PDTAreal Flood AdvisoryVEFClark3 hr
Jul 27, 7:29 PM PDTAreal Flood AdvisoryVEFClark2 hr
Jul 28, 2:07 AM PDTAreal Flood AdvisoryVEFClark3 hr
Jul 28, 3:13 AM PDTFlash Flood WatchVEFClark, Esmeralda, Lincoln, Nye18 hr

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.